# SDR 7PTA2018012500001

- Difficulty date: January 19, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N260WE
- Make and model: Gulstm 690B
- Aircraft serial: 11536
- Aircraft time: 12,314 hours, 16,222 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Backed Out
- Location: Hydraulic Sys
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HYDRAULIC LINE BETWEEN ENGINE HYD PUMP AND FIREWALL.  FITTING AT THE FIREWALL LOOSENED UP AND LEAKED HYD FLUID TO THE POINT THE PILOT GOT A HYP PRESS LOW LIGHT. PILOT DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT.
